# SDR EPUA12152010404GV

- Difficulty date: December 15, 2010
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N404GV
- Make and model: Beech 1900C
- Aircraft serial: UC154
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2570022
- Part serial: 280
- Condition: Failed
- Location: Nlg
- Part time: 2,976 hours, 2,345 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NLG FAILED TO EXTEND DUE TO FAILURE OF HYD ACTUATOR CAUSING LOSS OF HYD FLUID. UPON INSP, HYD ACTUATOR END CAP FOUND TO BE UNSERVICABLE.
